| Model Number |
N/A |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Skin Irritation (2076)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2019.Medical product: spinalpak assembly: serial # (b)(4) catalog #1067716.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002242816-2019-00043, 0002242816-2019-00044, 0002242816-2019-00046.The device has not been returned.
Event or Problem Description
It was reported that the patient experienced skin irritation from using the electrodes and cover patches for the spinalpak.The patient said that the skin was red and itchy with little bumps and scabs.The patient said that the skin irritation was painful.The patient tried to break up her treatment time and use different electrodes but the skin irritation still occurred.The patient contacted her doctor who advised her to stop using the spinalpak.No additional patient consequences have been reported.
Additional Manufacturer Narrative
This follow up report is being submitted to relay additional information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record review was unable to be performed as the lot number of the device involved in the event is unknown.The root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections were updated: b4: date of this report added g4: date received by manufacturer added g7: type of report h2: follow up type h3: device evaluated by manufacturer updated to no h6: method code updated to 4114: device not returned h6: results code updated to 3221: no findings available h6: conclusions code updated to 4315: cause not established h10: additional narratives/data.
Event or Problem Description
It was reported that the patient experienced skin irritation from using the electrodes and cover patches for the spinalpak.The patient said that the skin was red and itchy with little bumps and scabs.The patient said that the skin irritation was painful.The patient tried to break up her treatment time and use different electrodes but the skin irritation still occurred.The patient contacted her doctor who advised her to stop using the spinalpak.It was reported that no further information is available.